Ritalin

Has anyone been prescribed Ritalin to offset drowsiness?

The neuro said it may cause the TN to be worse.

I finally decided to try it and it may have caused my TN to be worse but we have also had some weather fronts this week so it is hard to tell.

And I couldn’t tell if it helped with my drowsiness.

So I guess I’ll try it again when we have a few days of good weather.

Liz,

I am interested in the follow up on this. Did you continue with the Ritalin? Did it help, or did it make the pain worse?

I hope you are having a good weekend.

Stef

I’m anxious to hear how this works too. I hope you are feeling better from the weather.

Hi Liz,

I was prescribed Ritalin to give me "energy" and help with depression. I found that it did neither. My GP took me off of them when he discovered that my neuro had put me on them and they weren't working. It was my GP's opinion that I was too much medication, so we agreed that I'd cut out the Ritalin and Lyrica (that also seemed to be doing nothing) and kept me on my Neurontin and Vicodin.

I'm sorry it made your TN worse. I'm Atypical and it didn't seem to affect my ATN at all, but since the Ritalin wasn't working and the Lyrica wasn't doing anything and was so expensive, I was happy to stop both meds. Didn't have any withdrawal issues.

Hope this helps.

Gloria

I didn’t continue. I am just tired of taking more meds. I just sleep often. That is the reason I haven’t been posting. But I am going to do better. I do believe I don’t fall asleep as often while typing but the minute I lie down then I do. I hope you are doing well. I am so far behind answering all my mail. I may not get to it.




Stef said:

Liz,

I am interested in the follow up on this. Did you continue with the Ritalin? Did it help, or did it make the pain worse?

I hope you are having a good weekend.

Stef

I have been on Ritalin for 20 years cause I have ADD and AS and now got TN pain.